Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 2, Pages 380–385 (Mi tvp535)  

This article is cited in 3 scientific papers (total in 3 papers)

Short Communications

Some explicit formulae in a problem on “disorder”

A. N. Shiryaev

Moscow

Abstract: Bayes' and variation problems of detection of “disorder” by means of methods of the sequential analysis are considered.
In the case of Bayes' approach we determine the optimum value of boundary $\mathfrak a$ (Theorem 1). Theorem 2 contains the formula for the level Ь given the probability of the false alarm $\alpha$.

Full text: PDF file (373 kB)

English version:
Theory of Probability and its Applications, 1965, 10:2, 348–354

Bibliographic databases:

Received: 06.01.1965

Citation: A. N. Shiryaev, “Some explicit formulae in a problem on “disorder””, Teor. Veroyatnost. i Primenen., 10:2 (1965), 380–385; Theory Probab. Appl., 10:2 (1965), 348–354

Citation in format AMSBIB
\Bibitem{Shi65}
\by A.~N.~Shiryaev
\paper Some explicit formulae in a~problem on ``disorder''
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 2
\pages 380--385
\mathnet{http://mi.mathnet.ru/tvp535}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=184791}
\zmath{https://zbmath.org/?q=an:0139.36003}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 2
\pages 348--354
\crossref{https://doi.org/10.1137/1110043}


Linking options:
  • http://mi.mathnet.ru/eng/tvp535
  • http://mi.mathnet.ru/eng/tvp/v10/i2/p380

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Butov, M. A. Volkov, “Optimalnoe upravlenie parametrami razladki v zadache maksimizatsii energoproduktivnosti i rezultiruyuschaya geterogennost populyatsii”, Probl. upravl., 4 (2004), 54–57  mathnet
    2. E. V. Burnaev, “Disorder Problem for Poisson Process in Generalized Bayesian Setting”, Theory Probab. Appl., 53:3 (2009), 500–518  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Brodsky B., “Change-Point Analysis in Nonstationary Stochastic Models”, Change-Point Analysis in Nonstationary Stochastic Models, Crc Press-Taylor & Francis Group, 2017, 1–345  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:557
    Full text:174
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021